- Posts: 20
- Thank you received: 0
First Pin & SIdes advice needed
- VFI
- Topic Author
- Junior Member
-
Need your guidance here, so first time pinning on Sunday that past and let me tell you, that was a comedy show case and a half, 3 syringes, 15 swabs, 1 hour and minor injury to the finger is what it took in order to get the first pin done :lol:
For reference, first pin was 75mg Test Cyp as I wasn't sure how the body would react
Monday first training day and could already feel the difference in strength, one other noticeable side was that my main member didn't seem to be responding very well, no morning wood etc.
Tuesday at 10:00 am, burning sensation in nipples, thought this was just the body acclimatizing itself to the new environment, but it eventually got worse. Instead of taking the AI I decided to search for DIM or Calcium D Glucarate but couldn't be found anywhere, so decided to pop 5mg of Aromasin
Question here is, should I continue on cycle if the body has estrogen sides on such a low dose of T? Next pin is scheduled on Thursday for another 75mg
Height: 171cm
Weight: 77kg
BF : 21%
Any guidance would be appreciated
Please Log in or Create an account to join the conversation.
- MPhilosopher
- Expert
-
- Posts: 358
- Thank you received: 114
So you pinned Sunday, and the day after had no morning wood and estrogen side effects 2 days after the injection?
That is unheard of to me... especially after something that should be physiological assuming you were not low T.
If you do carry on, get anastrozole ASAP for E2 management.
Please Log in or Create an account to join the conversation.
- jooceboi456
- Premium Member
-
- Posts: 140
- Thank you received: 43
what you felt was in your mind. no way 75mg of test cyp will make you feel that way at any point
Please Log in or Create an account to join the conversation.
- VFI
- Topic Author
- Junior Member
-
- Posts: 20
- Thank you received: 0
MPhilosopher wrote: Either you are a hypochondriac of sorts, or you are seriously not a candidate for AAS.
So you pinned Sunday, and the day after had no morning wood and estrogen side effects 2 days after the injection?
That is unheard of to me... especially after something that should be physiological assuming you were not low T.
If you do carry on, get anastrozole ASAP for E2 management.
Hey, thanks for the feedback, I myself am not sure why, its weird especially with that of a low dose, the nipples have a burning sensation but not sensitive to the touch, cant explain it. In any case the 5mg of Aromasin seems to have reduced the burning sensation, will give it another shot on Thursday and see if the symptoms persist
Please Log in or Create an account to join the conversation.
- VFI
- Topic Author
- Junior Member
-
- Posts: 20
- Thank you received: 0
jooceboi456 wrote: how nervous were you to take so long with one pin lol
what you felt was in your mind. no way 75mg of test cyp will make you feel that way at any point
:lol: :lol: what took up most of the time was the first injury and having to reload twice, yup us newbies...
Even though the aromasin helped reduce it a bit, still slight burning sensation, lets see how the second pin goes, shooting for 10 min this time instead of an hour :lol: :lol:
Please Log in or Create an account to join the conversation.
- Oupa
-
- Moderator
-
- Posts: 6743
- Thank you received: 4289
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
Oupa wrote: Daar is nie n fokken manier wat jy op Cyp jou nippels gaan voel na so kort tyd nie, jy mind fuck jouself.
:woohoo: :silly: :blink:
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- VFI
- Topic Author
- Junior Member
-
- Posts: 20
- Thank you received: 0
Oupa wrote: Daar is nie n fokken manier wat jy op Cyp jou nippels gaan voel na so kort tyd nie, jy mind fuck jouself.
:pinch: Eish, laat ek sien hoe die volgende een sal gaan, miskien moet ek castor oil in dit sit en sien as my Nipples weer sal brand :lol:
Please Log in or Create an account to join the conversation.
- Hoosain
- Expert
-
- Posts: 844
- Thank you received: 442
Please Log in or Create an account to join the conversation.
- VFI
- Topic Author
- Junior Member
-
- Posts: 20
- Thank you received: 0
Hoosain wrote: Even the sudden strength you feel is all in the mind. Had happened to many people before and will happen to alot more in future. Breathing techniques will help calm down and eliminate the paranoia without the need for any drugs.
Jzk for the feedback, will post an update on next pin
Please Log in or Create an account to join the conversation.
- NOS
-
- Premium Member
-
- Posts: 87
- Thank you received: 27
Wherever Your Mind Goes, The Body Follows.
Please Log in or Create an account to join the conversation.
- VFI
- Topic Author
- Junior Member
-
- Posts: 20
- Thank you received: 0
NOS wrote: VFI what's your age? Your Bf is high!
Hi NOS, 32 this year
Please Log in or Create an account to join the conversation.
- Pyroclasm
- New Member
-
- Thank you received: 0
Oupa wrote: Daar is nie n fokken manier wat jy op Cyp jou nippels gaan voel na so kort tyd nie, jy mind fuck jouself.
Dis nie die Cyp nie. Dalk is jy allergies vir die suspension olie. Kyk na die volgende jab of dit weer gebeur.
Please Log in or Create an account to join the conversation.